Phillips Recall CPAP Machines – Potential carcinogenic particles raise concerns. See our article HERE X

Blog

TWO MORE MEDICATIONS NOW ARE LINKED TO STEVENS JOHNSON SYNDROME

Posted On July 30th, 2010 By CSSFIRM.COM

On July 8th, the Centers for Disease Control and Prevention issued a new warning regarding Stevens Johnson Syndrome. There are two new medications, neptazane and MMRV vaccine, that may cause Stevens Johnson Syndrome.

Neptazane is a medication used to treat a person’s eye for certain things such as high blood pressure. The MMRV vaccine is a shot used to prevent/control the measles, mumps and rubella. The Centers for Disease and Prevention say that one in five children who take the MMRV vaccine experience side effects, including Steven Johnson Syndrome.

Stevens Johnson Syndrom (SJS) is a skin disease that typically occurs from an allergic reaction to medication. There are a variety of symptoms that may occur if you have SJS. Symptoms may include flu-like symptoms and you may then experience a rash. The skin reaction may lead to a more serious condition such as meningitis or sepsis.

If you have taken nepatazane and or had the MMRV vaccine and have experienced an adverse reaction, you should see a doctor as soon as possible. You may also want to contact our Stevens-Johnson Syndrome Lawyers at Childers, Schlueter & Smith, LLC to see how we can help protect your legal rights. We help patients and families all over the country and do so with unparalleled experience and results.

Share us on